# SDR UALA2012111606595

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN,  BS 365.25 FLOORBEAM CORRODED BL 0-RBL 24.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED DAMAGE AND NDT ACCOMPLISHED TO VALIDATE ALL DAMAGE REMOVED.  INSTALLED REPAIR ANGLE IAW ECRA 5310-05538.  MAJOR REPAIR.
